# SDR AALA20180120004

- Difficulty date: January 20, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 25,435 hours, 9,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U
- Condition: Cracked
- Location: Bs 612-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED BETWEEN BS 312 - 328, LBL 46.  REPLACED THE FLOOR SUPPORT IAW 51-00-05-1.
